# SDR COMA0360100

- Difficulty date: February 16, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 19,699 hours, 19,146 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5616 FLAPS FAILED AT ZERO, AT GATE.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
